MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA¿; CATHETER, PERCUTANEOUS

ABBOTT VASCULAR INC. ARMADA¿; CATHETER, PERCUTANEOUS
Model Number B2060-080
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, moderately calcified, moderately tortuous superficial femoral artery that is 75% stenosed.The 6x80mm armada 35 balloon dilatation catheter (bdc) was advanced to the lesion and inflated to nominal pressure.The balloon was losing pressure when trying to inflate and only partially inflated when leaking was found at the hub.A new 6x100mm armada bdc was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.

Brand Name
ARMADA¿
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24621549
Report Number2024168-2026-01061
Device Sequence Number13318127
Product Code DQY
UDI-Device Identifier08717648155284
UDI-Public(01)08717648155284(17)280831(10)50317G2
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2060-080
Device Catalogue NumberB2060-080
Device Lot Number50317G2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUPRACORE GUIDEWIRE.
Patient SexUnknown